# SDR C2XA09IA127

- Difficulty date: May 12, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N11140
- Make and model: Emb EMB-145XR
- Aircraft serial: 145732
- Aircraft time: 17,301 hours, 9,124 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 15,496 hours, 8,242 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Part number: 23079382
- Part serial: NL2227
- Condition: Weak
- Location: Nr 2 Engine
- Part time: 15,487 hours, 8,237 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 2273, THE CREW REPORTED THAT AT CRUISE, THE NR 2 ENGINE OIL PRESSURE FLUCTATES 52-61PSI WITH ALL OTHER INDICATIONS NORMAL AND OIL PRESSURE DROPPED TO 35PSI WHEN THRUST LEVERS MOVED TOWARD FLIGHT IDLE. THE ACFT LANDED WITHOUT INCIDENT WHERE MX REMOVED AND REPLACED THE NR 2 OIL SCAVENGE PUMP, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
